Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in abdomen with iud and vaginal discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hello
Doctor :   how can i help u?
User :   my stomach hurt a lot
Doctor :   ok
User :   i had a iud inside i just took the iud out yesterday now my stomach is killing me i don't know what to do
Doctor :   ok
Doctor :   u have lower abdominal pain?
Doctor :   whats ur age?
User :   yes i am 19
Doctor :   ok
Doctor :   any discharge p/v?
User :   what should i do should i go to the doctor now
User :   yes i have p/v
Doctor :   ok
Doctor :   first take any pain killer
User :   no
Doctor :   it indaictes that ur uterus may be infected

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor